# SDR SWI2025F00698

- Difficulty date: March 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ADM INSPECTION, 14 INWARD/OUTWARD DENTS WERE FOUND ON THE EXTERIOR LOWER FUSELAGE SKIN PANELS BETWEEN FS574.00-FS682.00 & STR 24L - 21R.   (C-CHECK RO 05/28/2025)UPON INSPECTION, FOUND ALL 14 INWARD/OUTWARD DENTS ON THE EXTERIOR LOWER FUSELAGE SKIN PANELS BETWEEN FS574.00-FS682.00 & STR 24L - 21R OUT OF LIMITS AND REQUIRE FURTHER REPAIRS. COMPLIED WITH REO 601R-51-00-309 REV "A" DATED 2017-08-23, REO 601R-53-61-8313 DATED: 2025-04-05 AND REO 601R-53-61-8316 DATED: 2025-04-13 FOR 11 OF THE  INWARD/OUTWARD DENTS WERE FOUND ON THE EXTERIOR LOWER FUSELAGE SKIN PANELS BETWEEN FS574.00 - FS682.00 & STR 24L - 21R. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED THE M-337. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME.3 OF THE REMAINING DENTS REQUIRED FURTHER REPAIRS ON CHILD CAMPS FOR REO 601R-53-61-8314 CP 29975548 AND REO 601R-53-61-8315 CP 29975607.
